# SDR ASAA2019082753507

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,022 hours, 4,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT "L SIDE" WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. FOLLOWED QRH AND TURNED IT OFF FOR FIVE MINUTES. WHEN IT WAS TURNED BACK ON THE OVERHEAT WAS NOT ILLUMINATED.
